Acta medica portuguesa · 1995
[Helicobacter pylori, nonsteroidal anti-inflammatory agents and gastroduodenal changes].
СтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Teixeira A V
Аннотация
The author discusses the possible interactions between non-steroidal anti-inflammatory drugs (NSAIDs) and Helicobacter pylori (Hp) which may play an important role in the unleashing of gastroduodenal lesions. To our knowledge, AINEs have no influence on the prevalence of infection by Hp and the latter does not seem to influence the development and intensity of the lesions caused by NSAIDs.